# SDR 20000717SH002

- Difficulty date: June 30, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Make and model: Amd FALCON2000
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: F2MA721406020B1
- Condition: Odor
- Location: Hot Air Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSTALLED NEW ARAMID FIBER SEALS P/N F2MA721406020B1 IN THE CABIN HOT AIR CHECK VALVE ASSY (140HD) PER FALCON SERVICE NEWSLETTER NR 8, ATA 21, DATED 9-1999.  THE VALVE IS LOCATED IN THE BAGG COMPT ON LT SIDE.  ACFT APU WAS RUN, SYS OPER AND LEAK CHECKED, OKAY.  ON NEXT  DEPARTURE, CREW COMPLAINED OF A STRONG SMELL OF BURNING RUBBER IN ACFT WHILE AT RAMP, WITH APU RUNNING.  MAINT DETERMINED ODOR WAS COMING FROM NEW SEALS.  ODOR STRONG, FLT CANCELLED.   UPON CONTACTING MFG, LEARNED OTHER OPERS HAD EXPERIENCED BURNING ODOR AFTER INSTALL OF SEALS.  RECEIVED FALCON SERVICE ADVISORY, WHERE PROBLEM IS MENTIONED AS BEING UNDER INVESTIGATION.  (X)
